# SDR CALA2023033100951

- Difficulty date: March 31, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737-8
- Aircraft serial: 28809
- Aircraft time: 69,516 hours, 26,281 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Light
- Part number: NA
- Condition: Inoperative
- Location: 24abc
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLEWAY LIGHT INOP AT 24ABC SUPPORT TASK NSA EMX N/R 00138. FIXED BROKEN PINS ON PLUG AT 24ABC EMERGENCY AISLE-WAY LIGHT OPS CHECK GOOD IAW B737-800 SWRM 20-60-06 DATA TRANSCRIBED FROM NSA EMX N/R 00138 WORK ACCOMPLISHED BY V900020 AND INPSECTED BY V937791.
